Proceedings of the Japan Academy

Universal sentences preserved under certain extensions

Tsuyoshi Fujiwara

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 1 (1975), 29-33.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518726

Digital Object Identifier
doi:10.3792/pja/1195518726

Mathematical Reviews number (MathSciNet)
MR0392550

Zentralblatt MATH identifier
0331.02030

Subjects
Primary: 02H05

Citation

Fujiwara, Tsuyoshi. Universal sentences preserved under certain extensions. Proc. Japan Acad. 51 (1975), no. 1, 29--33. doi:10.3792/pja/1195518726. https://projecteuclid.org/euclid.pja/1195518726


Export citation

References

  • [1] G. Gratzer: Universal Algebra. D. Van Nostrand Company, Inc. Princeton (1968).